MAUDE Adverse Event Report: VOLCANO CORPORATION VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number VSICE3D
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a verisight pro catheter was used in a therapeutic tricuspid repair procedure.The catheter was advanced and placed in a flexion position.After treatment, the steering wheels and clutch knob were positioned back to neutral, but the articulate segment was stuck in a posterior flexion position (slight back bend).However, there was no difficulty removing the catheter from the patient.The procedure was completed with no patient injury reported.This product problem is being submitted because the verisight got stuck in an articulated position.There is potential for harm if it were to recur.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2 & a4: no information available.Block b7: no information available.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Block g2: study name: tricuspid repair-triclip procedure.Blocks h3 & h6: the verisight pro catheter was discarded, thus no returned product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
VERISIGHT PRO INTRACARDIAC ECHOCARIOGRAPHY CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse kharodawala
3721 valley centre drive #500
san diego, CA 92130
858720-4063
MDR Report Key21351321
Report Number3008363989-2025-00016
Device Sequence Number13001791
Product Code OBJ
UDI-Device Identifier00845225003036
UDI-Public(01)00845225003036(11)240926(17)250926(10)0303301180
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Model NumberVSICE3D
Device Catalogue NumberVSICE3D
Device Lot Number0303301180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH, MFG AND SIZE UNK; PHILIPS: EPIQ SYSTEM
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite